# SDR QXEA2017013000823

- Difficulty date: January 5, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 37,499 hours, 39,186 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 10 REQUIRES REPLACEMENT. REMOVED SEAT TRACK 10 PER SRM 51-42-05 REPAIR-01. INSTALLED SEAT TRACK 10 REF SRM 51-41-00, 51-42-05, 51-40-15 DWG 85328201 REV-D. REMOVED SPLICE MEMBERS COMMON TO SEAT TRACK 10 & 11. INSTALLED SPLICE MEMBERS COMMON TO SEAT TRACK 10 & 11 REF DWG: 85328201 REV-D.
